Foraminifera source request

You have requested access to download the full text of the source (SourceID: 359586):
Mikhalevich, V. I. [Михалевич, В. И.]. (1980). Novoe podsemeystvo Discammininae Mikhalevich, subfam. n. (Lituolidae, Foraminifera) [New subfamily Discammininae Mikhalevich, subfam. n. (Lituolidae, Foraminifera)], in Skarlato, O. A. [Скарлато, О. А.], (ed.), Novoe v Sistematike Morskikh Bespozvochnykh [On the progress in taxonomy of marine invertebrates]. Issledovaniya Fauny Morey [Explorations of the fauna of the seas], Zoologicheskiy Institut, Akademiya Nauk SSSR - Zoological Institute, Academy of Sciences of the USSR. 25(33): 5-7.